American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Warren May. Unit groups of infinite abelian extensions . Proc. Amer. Math. Soc. 25 (1970) 680-683. MR 0258786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Larry Joel Goldstein. Analogues of Artin's conjecture . Trans. Amer. Math. Soc. 149 (1970) 431-442. MR 0279066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Larry Joel Goldstein. A generalization of the Siegel-Walfisz theorem . Trans. Amer. Math. Soc. 149 (1970) 417-429. MR 0274416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. M. Stark. A historical note on complex quadratic fields with class-number one. . Proc. Amer. Math. Soc. 21 (1969) 254-255. MR 0237461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. P. Lee and M. L. Madan. On the Galois cohomology of the ring of integers in an algebraic number field . Proc. Amer. Math. Soc. 20 (1969) 405-408. MR 0236143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carole Sirovich. On the distribution of elements belonging to certain subgroups of algebraic numbers . Trans. Amer. Math. Soc. 141 (1969) 93-98. MR 0242786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raphael M. Robinson. Some conjectures about cyclotomic integers . Math. Comp. 19 (1965) 210-217. MR 0180545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Bass. A remark on an arithmetic theorem of Chevalley . Proc. Amer. Math. Soc. 16 (1965) 875-878. MR 0184925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1